# SDR AALA20090921TUL20

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 37,252 hours, 19,833 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CIRCUIT BREAKERS POPPED CONTROLLING THREE FUEL BOOST PUMPS, A CARGO COMPARTMENT HEATER FAN, AND THE RADIO RACK FAN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED HARNESSES FOR LEFT AND RIGHT FUEL TANKS AND REPLACED LEFT AC BUSS PHASE C CIRCUIT BREAKER.
